# SDR UALA2013032802001

- Difficulty date: March 27, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 49,685 hours, 20,160 cycles
- Engine: Iae V2527A5
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 775A000007
- Part serial: 29
- Condition: Faulty
- Location: Cabin Temp
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN TEMPERATURE STAYS UNUSUALLY WARM FROM THE 1ST CLASS BULKHEAD TO THE OVERWING EXITS.  NO FAULTS FOUND ON PFR, OR PREVIOUS LEGS REPORT.  REPLACED ZONE TEMP CONTROLLER CHK BITE OK.  OPERATIONAL CHECK GOOD.
